Alert archive / Georgia / Flash Flood Watches in 2020

Flash Flood Watch 6, NWS Atlanta, GA

February 19, 202057 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Feb 19, 2020, 9:15 PM EST for 57 counties in Georgia. It took effect at Feb 20, 2020, 1:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2020, 9:15 PM EST (02:15 UTC)
In effect from
Feb 20, 2020, 1:00 AM EST
Expired
Feb 20, 2020, 6:58 PM EST
In force
18 hr
Issued by
NWS Atlanta, GA
Flood severity
None
All 57 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Fayette County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WGUS62 KFFC 200215
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
915 PM EST Wed Feb 19 2020



GAZ048>062-066>076-078>086-089>098-102>113-201015-
/O.NEW.KFFC.FF.A.0006.200220T0600Z-200221T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Covington, Newnan, Peachtree City, 
Griffin, Milledgeville, Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
915 PM EST Wed Feb 19 2020

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM EST THURSDAY THROUGH
LATE THURSDAY NIGHT...

The National Weather Service in Peachtree City has issued a

* Flash Flood Watch for portions of central Georgia...east 
  central Georgia...north central Georgia...southeast Georgia 
  and west central Georgia...including the following areas...in 
  central Georgia...Baldwin...Bibb...Bleckley...Butts... 
  Crawford...Crisp...Dodge...Dooly...Houston...Jasper...Jones... 
  Laurens...Monroe...Montgomery...Peach...Pulaski...Putnam... 
  Telfair...Twiggs...Wheeler...Wilcox and Wilkinson. In east 
  central Georgia...Emanuel...Glascock...Greene...Hancock... 
  Jefferson...Johnson...Taliaferro...Treutlen...Warren and 
  Washington. In north central Georgia...Clayton...Fayette... 
  Henry...Morgan and Newton. In southeast Georgia...Toombs. In 
  west central Georgia...Chattahoochee...Coweta...Harris... 
  Heard...Lamar...Macon...Marion...Meriwether...Muscogee... 
  Pike...Schley...Spalding...Stewart...Sumter...Talbot... 
  Taylor...Troup...Upson and Webster. 

* From 1 AM EST Thursday through late Thursday night

* Moderate to occasionally heavy rainfall is possible overnight
  and through much of Thursday as a low pressure system moves
  across the Gulf States. Even though widespread rainfall amounts
  should be between one and two inches, soils remain very
  saturated across the area. In addition, very high streamflows
  area already in place across the region and runoff from the
  additional rain will lead to a greater threat of flash 
  flooding.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
3 follow-up statements
173 
WGUS62 KFFC 200916
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
416 AM EST Thu Feb 20 2020


GAZ048>062-066>076-078>086-089>098-102>113-202100-
/O.CON.KFFC.FF.A.0006.000000T0000Z-200221T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Covington, Newnan, Peachtree City, 
Griffin, Milledgeville, Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
416 AM EST Thu Feb 20 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central Georgia...east central Georgia...north 
  central Georgia...southeast Georgia and west central Georgia...
   including the following areas...in central Georgia...
  Baldwin... Bibb...Bleckley...Butts...Crawford...Crisp...
  Dodge...Dooly... Houston...Jasper...Jones...Laurens...Monroe...
  Montgomery... Peach...Pulaski...Putnam...Telfair...Twiggs...
  Wheeler...Wilcox and Wilkinson. In east central Georgia...
  Emanuel...Glascock... Greene...Hancock...Jefferson...Johnson...
  Taliaferro... Treutlen...Warren and Washington. In north 
  central Georgia... Clayton...Fayette...Henry...Morgan and 
  Newton. In southeast Georgia...Toombs. In west central 
  Georgia...Chattahoochee... Coweta...Harris...Heard...Lamar...
  Macon...Marion... Meriwether...Muscogee...Pike...Schley...
  Spalding...Stewart... Sumter...Talbot...Taylor...Troup...Upson 
  and Webster. 

* Through late tonight

* Moderate to occasionally heavy rainfall is expected through most
  of Thursday and Thursday evening with another wave of moisture
  moving through the Southeast. Even though widespread rainfall
  amounts should only be between one and two inches, soils remain
  very saturated across the area which will lead to heavy runoff
  and ponding in low-lying areas and roadways. In addition, many
  rivers are currently at very high streamflows with further
  runoff from additional rain leading to a greater threat of flash
  flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
864 
WGUS62 KFFC 202027
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
327 PM EST Thu Feb 20 2020


GAZ048>062-066>076-078>086-089>098-102>113-210600-
/O.CON.KFFC.FF.A.0006.000000T0000Z-200221T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Covington, Newnan, Peachtree City, 
Griffin, Milledgeville, Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
327 PM EST Thu Feb 20 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...

The Flash Flood Watch continues for

* Portions of central Georgia...east central Georgia...north 
  central Georgia...southeast Georgia and west central Georgia...
   including the following areas...in central Georgia...
  Baldwin... Bibb...Bleckley...Butts...Crawford...Crisp...
  Dodge...Dooly... Houston...Jasper...Jones...Laurens...Monroe...
  Montgomery... Peach...Pulaski...Putnam...Telfair...Twiggs...
  Wheeler...Wilcox and Wilkinson. In east central Georgia...
  Emanuel...Glascock... Greene...Hancock...Jefferson...Johnson...
  Taliaferro... Treutlen...Warren and Washington. In north 
  central Georgia... Clayton...Fayette...Henry...Morgan and 
  Newton. In southeast Georgia...Toombs. In west central 
  Georgia...Chattahoochee... Coweta...Harris...Heard...Lamar...
  Macon...Marion... Meriwether...Muscogee...Pike...Schley...
  Spalding...Stewart... Sumter...Talbot...Taylor...Troup...Upson 
  and Webster. 

* Until 1 AM EST Friday

* Periods of moderate rainfall is expected to continue through
  this evening. Even though widespread rainfall amounts up to a
  half inch is possible, soils remain very saturated across the 
  area which could lead to heavy runoff and ponding in low- lying 
  areas and roadways. In addition, many rivers are currently at 
  very high streamflows with further runoff from additional rain 
  leading to a greater threat of flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
561 
WGUS62 KFFC 202358
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
658 PM EST Thu Feb 20 2020



GAZ048>062-066>076-078>086-089>098-102>113-210100-
/O.CAN.KFFC.FF.A.0006.000000T0000Z-200221T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Covington, Newnan, Peachtree City, 
Griffin, Milledgeville, Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
658 PM EST Thu Feb 20 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Georgia...east
central Georgia...north central Georgia...southeast Georgia and
west central Georgia has been cancelled. Any lingering light rain
will continue to taper off through 10PM. However, several rivers,
creeks, and streams remain in or near flood, with runoff from 
recent rainfall expected to lead to continued river flooding 
conditions.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Feb 19, 9:15 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 19, 9:15 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
915 PM EST Wed Feb 19 2020

.UPDATE...
High pressure wedge has begun to build down the spine of the
Appalachians. Definitely a mesoscale boundary associated with the
wedge, as evidenced on the KATL/KFFC radars around 7PM earlier
around this evening. Winds have picked up out of the east/northeast
and should continue through tomorrow. Do expect precipitation to
begin increasing overnight as wave of low pressure develops across
the Gulf Coast and pushes eastward.

Total QPF for the tonight through Thursday event is around
1.5". Soils are wet and points are already in flood, so will go
ahead and issue a Flash Flood Watch for roughly the southern half of
the CWA. The FFA may be a bit more marginal for the southern most
tier of zones, but will go ahead and include within the watch.

&&

.PREV DISCUSSION... /Issued 627 PM EST Wed Feb 19 2020/

PREV DISCUSSION... /Issued 305 PM EST Wed Feb 19 2020/

SHORT TERM /Tonight through Thursday Night/...

Rain has tapered off a bit today but it will return overnight as
wave along the frontal boundary moves in over the state. The front
is currently stalled across central GA and stretches back across
the gulf coast states and across TX. The next wave is currently
unorganized and developing across Central TX. With the front
staying fairly stationary overnight it will act as a precip train
keeping showers moving into our area from the west for the next 24
to 36 hours. This continued rainfall will also continue to
increase our chances for more river and localized flooding issues
through Friday. Not currently looking to issue a flood watch as we
are only looking at gaining another 1 to 2 inches of precip
across the area. Soils are already saturated but does appear the
area can still handle this next batch of precip. River flooding is
still expected to continue so please stay aware of any warning
that are issued over the next few days.

The next wave along the frontal boundary moves east out of TX
tonight and across the MS river valley Thu morning. It begins to
push into W GA Thu afternoon eventually becoming a closed low as it
exits the GA/SC coast Thu evening. As this wave moves east the main
front begins to push south as a cold high pressure ridge builds
south out of the western Great lake states. This ridge begins to
push a drier/cooler airmass in across GA Thu afternoon.

This cooler air moving in right on the heals of the exiting precip
will cause some issues across N GA Thu afternoon through Friday
morning in the form of Freezing/Frozen precip. With cold air
advection, temperature profiles are supporting a rain/freezing
rain/snow mix or transition to light snow across primarily the
higher elevations of north Georgia by midday Thursday and moving
southward in the north ATL suburbs Thursday evening. Could see mixed
precip as far south as Newnan to Eatonton line but not expecting any
accumulations south of Interstate 20. We have issued a winter
weather advisory for NE GA where we are expecting a mixture of rain
and freezing rain transitioning to snow and rain and finally to all
snow. Total ice accumulations up to a tenth of an inch. Total snow
accumulations of up to one inch except up to two inches in the
highest elevations.

There will be some light accumulations south of the advisory area but
it should not cause any issues.

Temperatures will begin to fall Thu afternoon as the precipitation
begins to move south and east. Friday morning lows ranging from the
20s across north Georgia to the 30s across central portions of the
state. Any lingering wet roadways could thus experience patchy black
ice concerns across north Georgia, particularly on sheltered or
lesser-traveled routes that do not experience drying.

01

LONG TERM /Friday through Wednesday/...

Same story, different day. Again. Rounds of on and off rain provided
by multiple frontal passages in combination with several upper level
disturbances will move through the area within the long term period.

The long term period begins on Friday with a mid level trough
ejecting the precip and PoPs out of the CWA. Moving into Saturday, a
surface high sinks into the SE with upper level ridging and NW flow
aloft providing the first dry weekend through Sunday. The story
begins to change though late Sunday as the next system over the
Great Plains begins to develop and brings in SW flow to the CWA.
This SW flow will bring increased PoPs to the area on Monday and
Tuesday ahead of an approaching cold front. Although there are
currently significant model discrepancies between the GFS and ECMWF
in regards to next week's system. The GFS is currently hinting at a
deeper digging mid and upper level trough over the Midwest than the
ECMWF, which could bring severe weather to the area on Wednesday.
Regardless, PWATS remain above seasonal normals so another bout of
potential heavy rain is possible.

In terms of climate, high and low temps will start on Friday below
normal before going just below average. As for low temps, Saturday
and Sunday look to be slightly below average before turning to
above/very above average through the rest of the forecast period.

Morgan

01

AVIATION...
00Z Update...
IFR cigs expected for the overnight period, with several hours of
LIFR expected during the afternoon tomorrow. Widespread
light/occasionally moderate rainfall expected after 08Z. Fog
should be limited as the winds will be out of the east at 6-8kt.

//ATL Confidence...00Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          39  41  30  46 /  80  90  60   0
Atlanta         40  42  30  46 /  90  90  60   5
Blairsville     36  39  22  45 /  60  90  40   0
Cartersville    40  42  26  47 /  90  90  40   0
Columbus        45  49  35  51 /  90  90  60   5
Gainesville     38  40  28  46 /  80  90  60   0
Macon           42  46  34  49 /  90  90  60   5
Rome            41  42  26  46 /  90  90  30   0
Peachtree City  41  44  31  47 /  90  90  60   5
Vidalia         44  48  35  48 /  80  90  80   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 1 AM EST Thursday through late Thursday
night for the following zones: Baldwin...Bibb...Bleckley...
Butts...Chattahoochee...Clayton...Coweta...Crawford...Crisp...
Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
Peach...Pike...Pulaski...Putnam...Schley...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Warren...Washington...
Webster...Wheeler...Wilcox...Wilkinson.

Winter Weather Advisory from 5 AM Thursday to 1 AM EST Friday
for the following zones: Dawson...Fannin...Gilmer...Lumpkin...
Pickens...Towns...Union...White.

&&

SHORT TERM...NListemaa
LONG TERM....Morgan
AVIATION...NListemaa
Hazardous weather outlook, Feb 19, 4:56 PM EST, 4 hours 19 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
456 PM EST Wed Feb 19 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-202000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
456 PM EST Wed Feb 19 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Rain will develop and overspread the area once again, late tonight.
In the higher elevations of far north Georgia, there is a chance for
freezing rain toward daybreak with minor ice accumulations possible.
Ongoing river and stream flooding will persist.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A Winter Weather Advisory is in effect from 5 AM Thursday through 1
AM Friday for the mountains of northeast and north central Georgia.

Across parts of north Georgia, a mixture of rain and freezing rain
is expected to transition to mainly snow by Thursday afternoon. Snow
accumulations up to 2 inches are possible. The wintry precipitation
is expected to end during the evening hours Thursday. Late Thursday
night and through mid morning Friday, as temperatures fall at or
below freezing, patchy black ice is possible, especially over
bridges and overpasses, with any residual water on the roads.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

DJN

In the hours before

Local storm report, Feb 19, 5:08 PM EST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EST WED FEB 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLOOD            2 NNW ACWORTH           34.09N  84.69W
02/19/2020                   BARTOW             GA   BROADCAST MEDIA

            WATER OVER TANYARD CREEK ROAD FROM LAKE ALLATOONA.

&&

EVENT NUMBER FFC2000243

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:25 AM ESTRiver Flood WarningFFCEmanuel, Treutlen66 hr
Feb 20, 10:01 AM ESTRiver Flood WarningFFCWashington8 hr
Feb 20, 12:10 PM ESTAreal Flood WarningFFCNewton21 hr
Feb 20, 5:15 PM ESTRiver Flood WarningFFCPulaski47 hr
Feb 20, 5:29 PM ESTRiver Flood WarningFFCDooly28 hr

Nearby

Flash Flood Watches in Georgia, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.